Web of Science: 5 cites, Scopus: 5 cites, Google Scholar: cites
Global phase portraits of uniform isochronous centers with quartic homogeneous polynomial nonlinearities
Itikawa, Jackson (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2016
Resum: We classify the global phase portraits in the Poincar\'e disc of the differential systems =-y xf(x,y), =x yf(x,y), where f(x,y) is a homogeneous polynomial of degree 3. These systems have a uniform isochronous center at the origin. This paper together with the results presented in IL2 completes the classification of the global phase portraits in the Poincar\'e disc of all quartic polynomial differential systems with a uniform isochronous center at the origin.
Nota: Agraïments: The first author is is supported by a Ciência sem Fronteiras-CNPq grant number 201002/ 2012-4. A CAPES grant number 88881.030454/2013-01 from the program CSF-PVE
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció MINECO/UNAB13-4E-1604
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Phase portrait ; Poincaré disk ; Polynomial vector field ; Uniform isochronous center
Publicat a: Discrete and Continuous Dynamical Systems. Series B, Vol. 21 Núm. 1 (2016) , p. 121-131, ISSN 1553-524X

DOI: 10.3934/dcdsb.2016.21.121


Postprint
13 p, 310.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-01-23, darrera modificació el 2020-11-01



   Favorit i Compartir